# SDR FDEA200908313191

- Difficulty date: August 31, 2009
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N908FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- Aircraft time: 51,198 hours, 20,976 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP, STA 1540, STR 26R ATTACH FRAME HAS DENT.  FOUND OUT OF LIMITS IAW 53-00-07.  CUT OUT DAMAGE IAW SRM 53-00-07.  REMOVED CLIP IAW SRM 51-40-02.  RECEIVED REPAIR FABED ON TRAVELER NR T9/801702.  RECEIVED CLIP IAW   TRAVELER NR T9/801701.  LOCATED AND DRILLED HOLES ON REPAIR AND CLIP IAW SRM 51-40-05.  INSTALLED SUPPORT IAW SRM 53-00-07 REPAIR 5 DETAIL II INSTALLED REPAIR AND CLIP AT STA 1540, STRG 26R IAW SRM 53-00-07 REPAIR 5 DETAIL II.( MAJOR REPAIR)
